# SDR 2012FA0000727

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: General aviation
- Aircraft: N2075T
- Make and model: Cirrus SR20
- Aircraft serial: 1075
- Aircraft time: 2,700 hours
- Engine: Cont IO360*
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 7006205
- Part serial: 00145
- Condition: Failed
- Location: Strobe
- Part time: 2,700 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT STROBE INOPERATIVE. TESTED FLASH TUBE WITH ANOTHER POWER SUPPLY - FUNCTION CHECK OK. PULLED THE POWER SUPPLY AND OPENED - EVIDENCE OF CAPACITOR EXPLOSION AND ELECTROLYTE SPILLAGE.
